Disprin Extra Strength 500mg Effervescent Tablets 16 Tablets

Images

This Product Is Currently Unavailable

Disprin Extra Strength 500mg Effervescent Tablets 16 Tablets

Details

N/A

Add to cart options

Product Actions

Additional Information

Each Tablet contains Aspirin (Acetylsalicylic Acid) 500mg, Each tablet also contains Calcium Carbonate, Maize Starch, Citric Acid Anhydrous, Talc, Sodium Laurilsulphate, Saccharin, Crospovidone and Lime Flavour 2

Aspirin (acetylsalicylic acid) For fast relief of: Headache, toothache, feverishness, muscular aches and pains To relieve of the symptoms of: Cold and flu, sore throat, neuralgia, lumbago. Fast and effective. Disprin.

Manufacturers Address

Manufacturer: Reckitt Benckiser Healthcare (UK) Limited, Hull, HU8 7DS, UK. PA Holder: Reckitt Benckiser Ireland Ltd., 7 Riverwalk, Citywest Business Campus, Dublin 24, Ireland.

Package type

Box

A note about our product informationA note about products info

We have done everything we can to ensure that the information we provide about all the products listed on this website is accurate and up-to-date. However, food products in particular are constantly being improved so their ingredients and the other information we publish here, including details of their nutritional content and allergy advice, is liable to change. For this reason, we strongly recommend that you always read the actual product label carefully before using or consuming any product. Please do not rely solely on the information provided on this website.

Customer Reviews

(0 customer reviews)


Ingredients

Each Tablet contains Aspirin (Acetylsalicylic Acid) 500mg, Each tablet also contains Calcium Carbonate, Maize Starch, Citric Acid Anhydrous, Talc, Sodium Laurilsulphate, Saccharin, Crospovidone and Lime Flavour 2